# SDR SWAA2024120648419

- Difficulty date: October 14, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ACCESS PANEL 551FB LT WING 2024-633809<[01] REPLACED ANGLE TRAILING EDGE ACCESS PANEL 551FB LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 115A2710; SHEET 8; REV A . TOOL USED : DIGITAL CALIPER ; P/N : 500-197-30 ; S/N : B23316910 ; DUE DATE : 04/FEB/25;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
